# SDR DALA14036540633

- Difficulty date: June 15, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 85,652 hours, 39,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 610 S26-27R, DAMAGED.  REPAIRED IAW ER/A 503769-14AD, REV A.
